# SDR USAA20100625SB105

- Difficulty date: June 22, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314396
- Part serial: 9077P
- Condition: Blown
- Location: Lt Mlg
- Part time: 15,497 hours, 11,054 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - AFTER TAKEOFF FROM MIA, EN ROUTE TO CLT, ATC NOTIFIED THE FLIGHT THERE WAS TIRE DEBRIS ON THE RUNWAY AND THEY MAY HAVE A POSSIBLE BLOWN TIRE.  CREW BELIEVED THE LEFT MAIN INBOARD NR 2 TIRE COULD POSSIBLY BE THE BLOWN TIRE.  WHILE OVER MCO, CREW RELAYED THAT THEY WILL REQUEST A FLY-BY, RUNWAY 18C, AND CFR EQUIPMENT IN CLT.  CLT ATC TOWER AND OPERATIONS WERE ADVISED.  AN EMERGENCY WAS DECLARED WITH ATC AND THE PASSENGER CABIN WAS ADVISED.  A FLY-BY IN CLT WAS ACCOMPLISHED BUT GROUND PERSONNEL COULD SEE NO DAMAGE.  FLIGHT LANDED NORMALLY AND TAXIED ONTO THE HIGH SPEED TAXIWAY AND STOPPED AFTER CLEARING THE RUNWAY.  MAINTENANCE FOUND THE NR 2 MLG TIRE WAS SHREDDED AND DAMAGE WAS ALSO FOUND ON THE FLAPS AND FUSELAGE.  THE NR 2 MLG TIRE WAS CHANGED ON THE TAXIWAY WITH PASSENGERS ON BOARD.  THE FLIGHT THEN TAXIED TO THE GATE.  MAINTENANCE REPLACED THE NR 1 MLG TIRE DUE TO NR 2 MLG TIRE FAILURE.  ALSO, DUE TO DAMAGE, REPLACED INBOARD GROUND SPOILER PER MM 27-62-12, INBOARD FOREFLAP PER MM 27-51-07, INBOARD AFT FLAP PER MM 27-51-11 AND REPAIRED LEFT INBOARD AFT LOWER PANEL.  AIRCRAFT OK FOR SERVICE.
